Streb, Walter
Some commutativity results for rings
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 109-114
Zbl 0655.16018 | MR 964024
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__109_0

Bibliographie

[1] I.N. Herstein, On the Lie structure of an associative ring, J. Algebra, 14 (1970), pp. 561-571. MR 255610 | Zbl 0213.04601

[2] I.N. Herstein, On rings with a particular variable identity, J. Algebra, 62 (1980), pp. 345-357. MR 563233 | Zbl 0427.16015

[3] A.A. Klein - I. NADA - H. E. BELL, Some commutativity results for rings, Bull. Austral. Math. Soc., 22 (1980), pp. 285-289. MR 598701 | Zbl 0442.16030

[4] A.A. Klein - I. NADA, A commutativity result for rings, Bull. Austral. Math. Soc., 33 (1986), pp. 359-362. MR 837480 | Zbl 0576.16033

[5] L.H. Rowen, Polynomial Identities in Ring Theory, Academic Press, New York (1980). MR 576061 | Zbl 0461.16001

[6] H. Tominaga, On s-unital rings, Math. J. Okayama Univ., 18 (1976), pp. 117-134. MR 419511 | Zbl 0335.16020